# SDR ASAA1158741

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 15,997 hours, 5,011 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START APU POWER FAILED AFTER START COMPLETE HAD AN EEC ALTN LIGHT ON ENG NR 1.  PERFORMED FIM TASK 73 05 00 810 811 F00 ENG NR 1 ALTN LIGHT ON.  ALL LOGGED FAULTS APPEAR RELATED TO LOSS OF APU ELECTRICAL POWER.  APU GENERATOR SYSTEM CHECKED & RELEASED PER MEL 24 2B.  PERFORMED FIM 24 21 00 810 801.  NO FAULTS. PERFORMED OPERATIONAL TEST OF AC GEN & CTRL SYSTEM.  OPS CHECK GOOD.
